Volume 55, Number 2, March-April 2021
|Page(s)||689 - 711|
|Published online||01 April 2021|
A non-local macroscopic model for traffic flow
Normandie Univ, INSA de Rouen Normandie, LMI (EA 3226 – FR CNRS 3335), 76000 Rouen, France, 685 Avenue de l’Université, 76801 St. Etienne du Rouvray Cedex, France
* Corresponding author: email@example.com
Accepted: 26 January 2021
In this work, we propose a non-local Hamilton–Jacobi model for traffic flow and we prove the existence and uniqueness of the solution of this model. This model is justified as the limit of a rescaled microscopic model. We also propose a numerical scheme and we prove an estimate error between the continuous solution of this problem and the numerical one. Finally, we provide some numerical illustrations.
Mathematics Subject Classification: 76A30 / 35B27 / 35D40 / 35F21
Key words: Traffic flow / macroscopic models / non-local model / homogenization / viscosity solutions / Hamilton–Jacobi equations
© The authors. Published by EDP Sciences, SMAI 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.